# SDR WTAA970170

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 794
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Bird Strike
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

VIS - BIRD STRIKE ON CAPTAINS DV WINDOW REPORTED.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE INSPECTED AREA FOR DAMAGE.  NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
